I'm not sure if that's a withdrawal symptom or not. When I went off Ativan a few months ago, I didn't experience any withdrawals. I would definitely call you doc to see what he has to say about it.
Please let us know what you find out, I am curious to see what he thinks.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am in no way a medical professional, any advice given is purely on an amateur level.
Please seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety
Rx: Abilify, Flexeril, Lamictal, Lunesta, Neurontin, Nexium, Requip, Ritalin ER, Valium
“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”
Top Fuel pro - Bob Vandergriff, Jr
DUH .....I wasnt thinking at all could it be that you are taking 2 different benzo's ...??